# SDR DALA2023102508785

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,792 hours, 20,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 CABIN LH FRAME END FITTING CRACK AT FUEL TANK UPPER SURFACE AT 927. CORRECTIVE ACTION: PERFROMED REPAIR PER B767-300 SRM 51-40-02. (0030775)
